MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404011
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4), concomitant product udi for pump is (b)(4).
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) went to the hospital two weeks before the operation because the product did not work properly.As a result of the inspection, it was confirmed that the left cylinder had a hole, so both cylinders were replaced.The cause of the cylinder hole was not detailed by the hospital.There were no patient complications reported.
 
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).Concomitant product udi for pump is (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The first cylinder was microscopically inspected and leak tested.Microscope examination revealed that the first cylinder had a hole in the proximal end of the cylinder consistent with sharp instrument damage.The first cylinder also had wear at a fold in the proximal end and distal end of the cylinder.The leakage test revealed that the first cylinder had a leak in the proximal end of the cylinder.The second cylinder was microscopically inspected and leak tested.No damage or abnormalities were found, and the second cylinder passed the leakage test.Based on the available test results and investigation, the allegation of mechanical issue and hole/perforation could not be confirmed.The sharp instrument damage identified on the first cylinder is consistent with a secondary event that occurred during the explant procedure and does not support the reported complaint.The device history record (dhr) review confirmed that the device met all material, assembly, and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Based on the information available, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) went to the hospital two weeks before the operation because the product did not work properly.As a result of the inspection, it was confirmed that the left cylinder had a hole, so both cylinders were replaced according to the doctors diagnosis.The cause of the cylinder hole was not detailed by the hospital.There were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22889634
Report Number2124215-2025-59256
Device Sequence Number4849385
Product Code JCW
UDI-Device Identifier00878953002682
UDI-Public(01)00878953002682(17)281011(10)1100373805
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404011
Device Catalogue Number72404011
Device Lot Number1100373805
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer10/20/2025
01/29/2026
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date11/17/2025
02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP: UPN: 72404310 / LOT: 1100524580; PUMP: UPN: 72404310 / LOT: 1100524580; PUMP: UPN: 72404310 / LOT: 1100524580; RESERVOIR: UPN: 72404161 / LOT: 1100452538; RESERVOIR: UPN: 72404161 / LOT: 1100452538; RESERVOIR: UPN: 72404161 / LOT: 1100452538
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age64 YR
Patient SexMale